# SDR 2000UALA00675

- Difficulty date: November 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Aircraft time: 59,742 hours, 34,673 cycles
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD LEFT HAND ENTRY DOOR OPEN LIGHT AND HANDLE POPPED UP AFTER ROLL OUT. SUPPLEMENTAL DATA UPDATE DOOR STOPS NEEDED ADJUSTMENT.  ACCOMPLISHED PER MM 52-10-20 AND OP CHECKS OK.
